MathSciNet Relay Station
MathSciNet bibliographic data
MR725217 (85f:62020) 62E10
Speed, T. P. Cumulants and partition lattices. Austral. J. Statist. 25 (1983), no. 2, 378–388.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement